Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

New Type of Gegenbauer-Jacobi-Hermite Monogenic Polynomials and Associated Continuous Clifford Wavelet Transform: Some Monogenic Clifford Polynomials and Associated Wavelets

Title :
New Type of Gegenbauer-Jacobi-Hermite Monogenic Polynomials and Associated Continuous Clifford Wavelet Transform: Some Monogenic Clifford Polynomials and Associated Wavelets
Authors :
Arfaoui, SabrineAff1, Aff3
Ben Mabrouk, AnouarAff1, Aff2, Aff3
Cattani, Carlo
Show more
Source :
Acta Applicandae Mathematicae. 170(1):1-35
Academic Journal

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.